# SDR ASOA201101459

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 31,464 hours, 27,450 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Misrepaired
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR DOUBLER CORRODED AFT OF FS 439.00 RBL43. APPEARS TO BE 10F6 UNDOCUMENTED DOUBLERS INSTALLED ON PRESSURE FLOOR.  REMOVED CORROSION IAW SRM 51-21-06.   PERFORMED UT THICKNESS OF BLEND AREA IAW MAC NDT INSPECTION PROCEDURE UT-3, MINIMUM MATERIAL REMAINING IS .048".   R & R DAMAGED DOUBLER IAW REO 601R-53-41-316.
